# SDR A6WA200840066

- Difficulty date: February 10, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,046 hours, 11,222 cycles
- Engine: Ge CF343B1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR DATA COMPUTER NR 1 FAILED IN FLIGHT.  COMPLIED WITH QRH , SWITCHED TO AIR DATA COMPUTER NR 2, ALL INDICATING NORMAL AIR DIVERSION AND LANDING UNEVENTFUL.  (K)
